# SDR SWAA2022032937849

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL T SPLICE IS CRACKED BS 772 WL 156 RBL 10 / RECIEVED SERVICEABLE FLOOR PANEL T SPLICE BS 222 WL 156; TO BE INSTALLED ON CUSTOMER CARD JPANEL-141- CLOSE
